Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The total curvature of knotted spheres


Author: Dan Sunday
Journal: Bull. Amer. Math. Soc. 82 (1976), 140-142
MSC (1970): Primary 53C65; Secondary 57C45, 57D40
DOI: https://doi.org/10.1090/S0002-9904-1976-13997-3
MathSciNet review: 0397627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C65, 57C45, 57D40

Retrieve articles in all journals with MSC (1970): 53C65, 57C45, 57D40


Additional Information